my Rx is Nexium40 before meal 30mins to an hour at am and pm(twice a day) with Domperidone10 as i have had throwing up and nausea.Domperidone is taken 3 times daily before meak 30 mins.but Nexium brought lots of side effects for me.so the specialist switched it with Protonix20 same administer.after several days i have had it for 40mg.twice a day.i raised my bedhead 3"; now to 4".i still suffer from acidity erosion up to my mouth.i feel i have no life.Anyone has comment or recommendation for my illness and medicines(nexium40)
First raise the head of you bed to a full 6 inches. Also, avoid caffeine, chocolate, spicy and acidic foods, and don't eat within 4 hours of going to bed. I assume you are probably already doing that, but it can alsways be repeated.
Talk to your dr about adding an H2 blocker like ranitidine (Zantac) taken at bed time. I also will take some Rolaids if I know I have broken one of the above rules or I am having breatk through.
Maybe seeing a gastro-interologist would be a good idea at this point. It sounds like you should have a scope done to screen for barretts esophagus and hiatel hernia and a few other things.
Thanks so much for your support and comment.i will talk to my doctor
about H2 Antagonist Block as Ranitidine at bed time.But once in a while I eat a bit before going to bed as I hurt my stomach.It's very hard to keep to rule strictly.I don't take caffinated drinks,chocolate,no spicy or acidic food as I also have Fibromyalgia.Your response to me really support me mentally. Since I have taken Nexium40 now Protonix40 i have depression and anxiety.
Hugs.Selma......I will ask my specialist to see a GI too.I used to have GERD in the past-2 years ago.But I was recovered from it .I face Laryngopharyngeal Reflux instead.I need to get test for Hiatal Hernia.Thanks to "say" do post my update.I feel I'm not alone now.
My doctor prescribed me on Enzymes to help digestion.She told me that Protonix40 twice a day covered my symtoms.No need to take Ranitidine.So I haven't tried taking Ranitidine yet.In fact i want to try it starting from the low dose like 75 mg.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.